Wu Qi-guang, Sun Xiao-di. Numerical Solution of a Singularly Perturbed Elliptic Hyperbolic Partial Differential Equation on a Nonuniform Discretization Mesh[J]. Applied Mathematics and Mechanics, 1992, 13(12): 1037-1044.
Citation: Wu Qi-guang, Sun Xiao-di. Numerical Solution of a Singularly Perturbed Elliptic Hyperbolic Partial Differential Equation on a Nonuniform Discretization Mesh[J]. Applied Mathematics and Mechanics, 1992, 13(12): 1037-1044.

Numerical Solution of a Singularly Perturbed Elliptic Hyperbolic Partial Differential Equation on a Nonuniform Discretization Mesh

  • Received Date: 1991-10-18
  • Publish Date: 1992-12-15
  • In this paper,we consider the upwind difference scheme for singular perturbation problem(1.1).On a special discretization mesh,it is proved that the solution of the upwind difference scheme is first order convergent,uniformly in the small parameter ε,to the solution of problem(1.1).Numerical results are finally provided.
  • loading
  • [1]
    王国英,二阶椭圆型偏微分方程奇异摄动问题的差分解法,高等学校计算数学学报,7(2)(1985),151-160.
    [2]
    王国英,二阶椭圆型偏微分方程奇异摄动问题的一族一致收敛差分格式,南京大学数学半年刊,2(1)(1988),102-106.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2029) PDF downloads(622) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return